Alert archive / Nevada / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 16, NWS Reno, NV

July 19, 2014Douglas County, Lyon County, Washoe County, Nevada

NWS Reno, NV issued this severe thunderstorm warning at Jul 19, 2014, 4:57 PM PDT for Douglas County, Lyon County, Washoe County, Nevada. It was in force for 31 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2014, 4:57 PM PDT (23:57 UTC)
Expired
Jul 19, 2014, 5:28 PM PDT
In force
31 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

Counties Douglas County, NV, Lyon County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 72 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 4:59 PM PDTHAIL 0.53 Nne Carson City, NVTRAINED WEATHER SPOTTER REPORTED MARBLE SIZED HAIL AND VERY HEAVY RAINFALL.
Jul 19, 5:00 PM PDTHAIL 11 Ene Carson City, NVPUBLIC REPORTED QUARTER SIZED HAIL NEAR THE CARSON CITY HIGH SCHOOL.
Jul 19, 5:04 PM PDTHAIL 0.51 Ne Carson City, NVTRAINED WEATHER SPOTTER REPORTED MARBLE SIZED HAIL, VERY HEAVY RAINFALL AND FREQUENT LIGHTNING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 12.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2014-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2014-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2752 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WUUS55 KREV 192357
SVRREV
NVC005-019-031-510-200045-
/O.NEW.KREV.SV.W.0016.140719T2357Z-140720T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
457 PM PDT SAT JUL 19 2014

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARSON CITY IN WESTERN NEVADA...
  THIS INCLUDES THE CITY OF CARSON CITY...
  NORTHWESTERN DOUGLAS COUNTY IN WESTERN NEVADA...
  EXTREME WEST CENTRAL LYON COUNTY IN WESTERN NEVADA...
  EXTREME SOUTH CENTRAL WASHOE COUNTY IN WESTERN NEVADA...

* UNTIL 545 PM PDT

* AT 453 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CARSON CITY...AND MOVING SOUTH AT 5 MPH.

* LOCATIONS AFFECTED INCLUDE...GLENBROOK...INDIAN HILLS...CARSON
  CITY...SPOONER SUMMIT AND CARSON CITY AIRPORT. INTERSTATE 580 AND 
  HIGHWAYS 50 AND 395 AROUND CARSON CITY WILL BE IMPACTED BY THIS 
  STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING HEAVY RAINFALL. WATCH FOR PONDING
OF WATER ON ROADS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY
RAIN TO AVOID HYDROPLANING...AND REMEMBER TO TURN ON THEIR
HEADLIGHTS.

LAT...LON 3905 11960 3908 11994 3929 11984 3925 11966
TIME...MOT...LOC 2356Z 011DEG 6KT 3919 11974

$$
CS
2 follow-up statements
033 
WWUS55 KREV 200012
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
512 PM PDT SAT JUL 19 2014

NVC005-019-031-510-200045-
/O.CON.KREV.SV.W.0016.000000T0000Z-140720T0045Z/
DOUGLAS NV-WASHOE NV-CARSON CITY NV-LYON NV-
512 PM PDT SAT JUL 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM PDT
FOR EXTREME WEST CENTRAL LYON...CARSON CITY...EXTREME SOUTH CENTRAL
WASHOE AND NORTH CENTRAL DOUGLAS COUNTIES...

AT 507 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL, VERY HEAVY RAIN AND LOCALIZED FLOODING, AND DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR CARSON CITY...MOVING 
SOUTH AT 5 MPH. AN ADDITIONAL STORM WAS DEVELOPING NEAR GLENBROOK 
ON LAKE TAHOE.

* LOCATIONS AFFECTED INCLUDE...INDIAN HILLS...CARSON CITY...
  LAKEVIEW...SPOONER SUMMIT...STEWART AND CARSON CITY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS CAPABLE OF PRODUCING HEAVY RAINFALL. WATCH FOR PONDING
OF WATER ON ROADS. DRIVERS SHOULD SLOW DOWN WHEN ENCOUNTERING HEAVY
RAIN TO AVOID HYDROPLANING...AND REMEMBER TO TURN ON THEIR
HEADLIGHTS. 

&&

LAT...LON 3905 11960 3908 11994 3929 11984 3925 11966
TIME...MOT...LOC 0011Z 011DEG 6KT 3917 11975

$$
CS
640 
WWUS55 KREV 200028
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
528 PM PDT SAT JUL 19 2014

NVC005-019-031-510-200036-
/O.CAN.KREV.SV.W.0016.000000T0000Z-140720T0045Z/
DOUGLAS NV-WASHOE NV-CARSON CITY NV-LYON NV-
528 PM PDT SAT JUL 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME WEST CENTRAL LYON...
CARSON CITY...EXTREME SOUTH CENTRAL WASHOE AND NORTHWESTERN DOUGLAS
COUNTIES IS CANCELLED...

THE STORMS THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE
WEAKENED...THEREFORE THE WARNING WILL BE CANCELLED. HOWEVER...STRONG
THUNDERSTORMS WILL REMAIN NEAR GLENBROOK AND EASTERN SIDE OF LAKE TAHOE
THROUGH 6 PM...CAPABLE OF PRODUCING GUSTY WINDS...DEADLY LIGHTNING...
HAIL...AND HEAVY RAINS. TRAVELERS ON HIGHWAY 50 WILL BE IMPACTED BY
THESE STORMS.

EARLIER THESE STORMS PRODUCED HAIL FROM HALF INCH TO QUARTER SIZE IN 
AND NEAR CARSON CITY. 

LAT...LON 3905 11960 3908 11994 3929 11984 3925 11966
TIME...MOT...LOC 0026Z 011DEG 6KT 3915 11976

$$
CS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:01 PM PDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 19, 2:01 PM PDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
201 PM PDT SAT JUL 19 2014

.SYNOPSIS...
ABUNDANT MOISTURE AND LIGHT WINDS ALOFT WILL LEAD TO SLOW MOVING
THUNDERSTORMS WITH POTENTIAL FOR FLASH FLOODING THROUGH THIS
EVENING. SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY AND TUESDAY
AS LOW PRESSURE LIFTS NORTH OVER CALIFORNIA. A SECOND LOW PRESSURE
SYSTEM MAY MOVE INTO THE PACIFIC NORTHWEST FOR MID WEEK WITH
BREEZY AND DRY CONDITIONS POSSIBLE.

&&

.SHORT TERM...

THE FLOW ALOFT WILL BEGIN TO INCREASE TOMORROW BETWEEN THE HIGH
OVER THE FOUR CORNERS AND A LOW OFF THE CALIFORNIA COAST. HOWEVER,
A FEW WAVES AND A JET STREAK WILL PASS OVER THE AREA THROUGH
TUESDAY. THIS WILL CONTINUE THE THREAT FOR THUNDERSTORMS, THOUGH
THE FLASH FLOOD POTENTIAL WILL DIMINISH DUE TO INCREASED STORM
MOTIONS.

FOR THE REST OF TODAY...MAIN FLASH FLOOD THREAT REMAINS ACROSS
ALPINE, MONO AND WESTERN NEVADA WEST OF HAWTHORNE TO PYRAMID LAKE
WHERE STORMS WILL HAVE VERY LITTLE MOVEMENT. IN ADDITION TO HEAVY
RAIN THE STRONG STORMS MAY PRODUCE OUTFLOW WINDS TO 45 MPH AND
HAIL. THE STRONG STORMS WILL DIMINISH BY 9 PM, BUT SHOWERS AND
THUNDERSTORMS REMAIN POSSIBLE THROUGH THE NIGHT AND INTO SUNDAY
MORNING SOUTH OF INTERSTATE 80 AS A WAVE AND DEFORMATION ZONE
MOVES INTO THE AREA FROM THE SOUTH.

BEHIND THE WAVE...THE FLOW ALOFT INCREASES FOR SUNDAY AFTERNOON
WITH STORM MOTION INCREASING TO 10 MPH OR MORE. THIS WILL LOWER
THE FLASH FLOOD THREAT, THOUGH THE EXTRA LIFT FROM THE LOW AND
ABUNDANT MOISTURE WILL ALLOW STORMS TO PRODUCE HEAVY RAIN, HAIL
AND GUSTY OUTFLOW WINDS.

ON MONDAY THE CHANCE OF THUNDERSTORMS WILL PUSH AWAY FROM THE
SIERRA SOUTH OF HIGHWAY 50 AS A DRIER SOUTHWEST FLOW INCREASES OVER
MONO COUNTY. BEST CHANCE FOR MONDAY IS NORTH AND WEST OF TRUCKEE
TO GERLACH, AS THE JET SETS UP OVER AREAS SOUTH OF I-80 AND A
WAVES PASSES ACROSS NORTHEAST CALIFORNIA. MAIN THREAT FROM STORMS
ON MONDAY ARE GUSTY OUTFLOWS AND HAIL.

MODELS PUSH A SECOND WAVE OVER THE AREA MONDAY NIGHT AND TUESDAY
MORNING, WHICH MAY ALLOW A FEW HIGH BASED STORMS TO DEVELOP NORTH
OF PORTOLA-RENO-FALLON. BRONG

.LONG TERM...TUESDAY THROUGH SATURDAY...

NO MAJOR ADJUSTMENTS TO THE EXTENDED FORECAST AS MODELS REMAIN IN
RELATIVELY GOOD AGREEMENT WITH ONE ANOTHER AND THE ON-GOING
FORECAST. CHANCES OF THUNDERSTORMS CONTINUE THROUGH TUESDAY EVENING
AS A WAVE MOVES INTO THE PACIFIC NORTHWEST. AFTER TUESDAY EVENING,
DRY AIR RETURNS WITH SOUTHWEST FLOW DEVELOPING ALOFT. THIS SHOULD
DISRUPT THE MOISTURE FLUX OUT OF THE SOUTH RESULTING IN DRIER MORE
STABLE CONDITIONS BECOMING FAIRLY QUIET AS THUNDERSTORM CHANCES
DRASTICALLY DIMINISH.

AFTER THE WAVE PASSES OUT OF THE PACIFIC NORTHWEST INTO THE
INTERMOUNTAIN WEST LATE IN THE WEEK, RIDGING WILL SHIFT WESTWARD OUT
OF THE FOUR CORNERS REGION. WITH THE THERMAL TROUGH INTENSIFYING
OVER CENTRAL AND WESTERN NEVADA, TEMPERATURES WILL TREND BACK TOWARD
TRIPLE DIGITS. THERE ARE NO INDICATIONS OF RETURNING MOISTURE FOR
FRIDAY OR SATURDAY AT THIS TIME. HOWEVER, WILL LIKELY NEED TO ADD A
SLIGHT CHANCE OF THUNDERSTORMS IF THE NEXT COUPLE OF MODEL RUNS
CONTINUE TO SHOW THIS THERMAL TROUGH POSITION WHICH FAVORS INCREASED
SURFACE CONVERGENCE ALONG THE SIERRA FROM ALPINE TO MONO COUNTY. BOYD

&&

.AVIATION...
MODERATE CUMULUS TO SOME ISOLATED TOWERING CUMULUS HAVE ALREADY
FORMED FROM MONO COUNTY THROUGH THE TAHOE BASIN. EXPECT ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS ESPECIALLY FOR SIERRA TERMINALS.
CANNOT RULE OUT A STRAY THUNDERSTORM ALONG THE SIERRA FRONT, SO WILL
CARRY AT LEAST VCTS FOR CXP AND RNO AS WELL. TURBULENCE IN AND NEAR
THUNDERSTORMS ALONG WITH SMALL HAIL, HEAVY RAIN, AND GUSTY WINDS TO
NEAR 45 KTS ARE THE MAIN THREATS TODAY AND THIS EVENING. STORMS MAY
PERSIST SOUTH OF HIGHWAY 50 OVERNIGHT TONIGHT.

COVERAGE SHOULD BE SIMILAR SUNDAY AND NOW MONDAY LOOKS TO BE AN
ACTIVE DAY AS WELL. THE STORMS SUNDAY AND MONDAY MAY HAVE MORE HAIL
AND STRONGER WINDS. CONDITIONS BECOME DRIER WITH SOUTHWEST FLOW
DEVELOPING BY WEDNESDAY THROUGH THE END OF THE WEEK WITH TYPICAL
AFTERNOON ZEPHYRS. BOYD/20

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING NVZ001>003.

CA...FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING CAZ072-073.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Jul 19, 4:23 PM PDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
423 PM PDT SAT JUL 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             1 NE MOUNT ROSE SKI ARE 39.34N 119.87W
07/19/2014  M0.25 INCH       WASHOE             NV   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL, FREQUENT
            LIGHTNING AND VERY HEAVY RAINFALL.

&&

MCGUIRE
Special weather statement, Jul 19, 4:27 PM PDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
427 PM PDT SAT JUL 19 2014

NVZ002-003-200030-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-
427 PM PDT SAT JUL 19 2014

...STRONG STORMS IMPACTING WASHOE VALLEY AND CARSON CITY...

AT 423 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GALENA TO CARSON
CITY AIRPORT...AND MOVING SOUTHWEST AT 5 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 45 MPH...WILL OCCUR
WITH THESE STORMS.

* LOCATIONS AFFECTED THROUGH 530 PM PDT INCLUDE...INCLINE VILLAGE...
  CARSON CITY...LAKEVIEW...MOUNT ROSE SUMMIT...NEW WASHOE CITY AND
  WASHOE CITY.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS. EXPECT PONDING OF
WATER ON ROADWAYS INCLUDING HIGHWAYS 580, 395, AND MT ROSE HIGHWAY.
IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS
SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING
HEAVY RAINS.

&&

LAT...LON 3946 11991 3936 11975 3923 11962 3910 11972
      3916 11987 3928 12000
TIME...MOT...LOC 2326Z 027DEG 6KT 3935 11989 3922 11972

CS
Special weather statement, Jul 19, 4:31 PM PDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
431 PM PDT SAT JUL 19 2014

CAZ071-072-200030-
GREATER LAKE TAHOE AREA-LASSEN-EASTERN PLUMAS-EASTERN SIERRA
COUNTIES-
431 PM PDT SAT JUL 19 2014

...HEAVY RAIN ALONG HIGHWAY 89 NEAR STAMPEDE RESERVOIR...

AT 423 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 4 MILES NORTH OF PROSSER CREEK RESERVOIR. THIS
STORM WAS NEARLY STATIONARY.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 40 MPH...WILL OCCUR
WITH THIS STORM.

* LOCATIONS AFFECTED THROUGH 530 PM PDT INCLUDE...CA 89 AT
NEVADA-SIERRA CO LINE...HOBART MILLS...LAKESIDE CAMPGROUND AND UPPER
LITTLE TRUCKEE CAMPGROUND.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3948 12013 3935 12015 3935 12018 3946 12027
      3949 12024
TIME...MOT...LOC 2329Z 270DEG 0KT 3944 12020

BOYD
Local storm report, Jul 19, 4:37 PM PDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
437 PM PDT SAT JUL 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HEAVY RAIN       3 NNE CARSON CITY       39.21N 119.75W
07/19/2014  U0.00 INCH       CARSON CITY        NV   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED VERY HEAVY RAINFALL,
            WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING.

&&

MCGUIRE
Special weather statement, Jul 19, 4:39 PM PDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
439 PM PDT SAT JUL 19 2014

CAZ071-200115-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
439 PM PDT SAT JUL 19 2014

...PERSISTENT HEAVY RAIN CONTINUES AROUND LAKE DAVIS...

AT 432 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LAKE DAVIS...OR 10 MILES NORTHWEST OF
BECKWOURTH. THIS STORM WAS NEARLY STATIONARY AND HAS BEEN PRODUCING
HEAVY RAIN SINCE 230 PM.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH AMOUNTS NEAR ONE INCH PER
HOUR...SMALL PEA SIZE HAIL...AND GUSTY WINDS TO 45 MPH...WILL OCCUR
WITH THIS STORM.

* LOCATIONS AFFECTED THROUGH 615 PM PDT INCLUDE...LAKE DAVIS...
  GRASSHOPPER FLAT CAMPGROUND...GRIZZLY CAMPGROUND AND LIGHTNING TREE
  CAMPGROUND.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 4000 12064 3998 12043 3986 12044 3984 12059
TIME...MOT...LOC 2339Z 270DEG 0KT 3992 12053

BOYD
Local storm report, Jul 19, 4:50 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
450 PM PDT SAT JUL 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     DEBRIS FLOW      4 SSE MARKLEEVILLE      38.65N 119.75W
07/19/2014                   ALPINE             CA   OTHER FEDERAL

            MUDSLIDE REPORTED BETWEEN CARSON RIVER RESORT AND WOLF
            CREEK.

&&

MCGUIRE

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 5:17 PM PDTSpecial Weather StatementREV58 min
Jul 18, 5:50 PM PDTSpecial Weather StatementREV55 min
Jul 18, 6:19 PM PDTSpecial Weather StatementREVLyon41 min
Jul 18, 6:34 PM PDTSpecial Weather StatementREVMineral56 min
Jul 18, 7:30 PM PDTSpecial Weather StatementREVMineral60 min
Jul 18, 7:40 PM PDTSpecial Weather StatementREVWashoe50 min
Jul 19, 3:37 PM PDTSpecial Weather StatementREV53 min
Jul 19, 3:49 PM PDTSpecial Weather StatementREV56 min
Jul 19, 4:27 PM PDTSpecial Weather StatementREV63 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.